Existence of a minimizer for the quasi-relativistic Kohn-Sham model

Argaez, Carlos and Melgaard, Michael (2012) Existence of a minimizer for the quasi-relativistic Kohn-Sham model. Electronic Journal of Differential Equations, 2012 (18). pp. 1-20. ISSN 1072-6691

[img]
Preview
PDF - Published Version
Download (347kB) | Preview
Item Type: Article
Keywords: Kohn-Sham equations; ground state; variational methods; concentration-compactness; density operators.
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Michael Melgaard
Date Deposited: 19 Sep 2013 09:24
Last Modified: 24 Mar 2017 05:38
URI: http://sro.sussex.ac.uk/id/eprint/46364

View download statistics for this item

📧 Request an update